# SDR ASAA1199882

- Difficulty date: June 8, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 30,474 hours, 11,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61861
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SKIN EXISTING REPAIR HAD OVERSIZED HOLE.  REMOVED EXISTING REPAIR AND FILLER CUTOUT DAMAGED AREA PERFORMED HFEC OF NEW CUTOUT AND EXISTING CUTOUT NO CRACKS FOUND.  FABRICATED REPAIR DOUBLER FROM 2024 T3 .071 AND NEW FILLER FROM 2024 T3 .063.  APPLIED ALODINE AND PRIMER.  REPAIRED REF B737 900 SRM 52 00 01 REPAIR 2.
